| Catalog Number |
1000100 |
| Medical Device Problem Codes |
False Alarm (1013); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The complainant reported that a patient was implanted with an impella 5.5 via right surgical axillary/subclavian artery for mechanical circulatory support.The patient¿s registered nurse (rn) called to say that the patient kept getting impella in aorta and impella position unknown alarms then resolving.They did an echocardiogram and the device position looked good per the team.The patient¿s rn stated no drops in flows, changes in blood pressure, or loss of pulsatility when the alarms occur.The medical doctor made the decision to disable placement signal alarms.The patient's outcome was stable.The patient remains on support.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.